It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Severe Tics!
Mar 1, 2015
Hi. I have a 9 yr old son who was on Concerta and Intuniv at 7, but was stopped b/c he kept getting tics. He would wipe his chin against each shoulder, squeeze blink his eyes together, squirming movements of his upper body, and hard coughs as if he was trying to get someone's attention. He would also have to touch things with each hand the same way...like if he was watching tv and a table was near by, he would unconsciously touch the table with the right hand and would have to immediately touch the chair sitting to the left of him with his left hand. After a while the tics finally wore off. He had been on about 4 different meds before the Concerta and only 1 after. They never worked the same academically and some even seemed to cause depression or quickly ware off. His doctor tried the Concerta again and it's been about 6 months now. I noticed a very small tic beginning to come back about 2 months ago, but nothing major. Within 3 weeks, the tics have suddenly gotten terrible again. This time it's squeaking noises of the throat (he feels he trying to clear his throat) and squirming jerks of his body. I am lost, because this is the only thing that's been helping him tremendously with his grades and keeping his teachers from not getting so frustrated with him. I really want him off, but if I take him off I will get into trouble with his school because they said that that's child neglect, etc. I really don't know what to do! I saw stories similar to mine from 2003, so if anyone anything that will help me help my son, please respond! Thanks





All times are GMT -7. The time now is 01:03 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!